| Model Number |
BAR-A8-8MM |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Failure to Seal (4070)
| Health Effect - Clinical Codes |
Pain (1994); Hernia (2240); Vertebral Fracture (4520)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The trauma the patient experienced caused the device to migrate and fracture the endplate that held it in place.The original implant position was also deeper than the surgical technique manual describes.The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
Event or Problem Description
A patient fell and suffered a traumatic event at the index level of a barricaid implant.On (b)(6) 2025, a surgery was scheduled and performed.During the revision surgery, the surgeon exposed the device and removed the new additional herniation and also discovered and removed part of a fractured vertebral endplate."the barricaid device was found to be stable after probing.The surgeon stated the mesh portion of the device, "was wedged between the two endplates."therapies for bone fracture(s) were adminstered and the patient was closed.